# SDR AALA20002109

- Difficulty date: December 17, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYR - FLT 689 - EN ROUTE SYR-ORD, SHORTLY AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  NOSE LANDING GEAR WAS RECYCLED AND STILL DID NOT RETRACT.  AIR INTERRUPTED, RETURNED SYR AND LANDED WITHOUT FURTHER INCIDENT.  REPACKED NOSE GEAR PISTON SEALS.  PERFORMED LANDING GEAR RETRACTION TEST ON NOSE LANDING GEAR PER THE MM. SYSTEM GROUN CHECKED NORMAL OPERATION.  (M)
